# SDR AALA20120827019

- Difficulty date: August 27, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N487AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49680
- Aircraft time: 69,084 hours, 35,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP SHEET CRACKED AT FASTENER BETWEEN SEAT TRACKS NUMBERS 1 AND 2.  INSTALLED DOUBLER REPAIR PER AARD 53-20-00-16.
